# SDR ABXA000264

- Difficulty date: April 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 595602633
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''D'' CHECK, FOUND SEAT TRACK SPLICE CORRODED ON LOWER SIDE, STATION 395, RBL 8.  REPLACED SPLICE IAW DC9 SRM 51-30-1.
